# SDR AU990774

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR SKIN CORRODED AT STN 40, STN 73, STN 84, STN 106 AND STN 166.  RT STABILIZER UPPER SKIN ABOVE REAR SPAR CONTAINED FIVE AREAS OF REPAIR.
